# SDR UALA2011031401230

- Difficulty date: March 14, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 61,297 hours, 22,601 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: W1500006820
- Condition: Chafed
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS WIRE BUNDLE CHAFING IN SIDE FUEL PANEL DOOR, FWD SIDE.  FOUND WIRE W1500-0068-20 WORN THRU INSULATION.  NO STRANDS OF WIRE BROKEN.  REPAIRED WIRE PER SWPM.  OPS CHECKED GOOD.
